Alert archive / Illinois / Tornado Warnings in 2011

Tornado Warning 19, NWS Lincoln, IL

April 19, 2011Shelby County, Illinois

NWS Lincoln, IL issued this tornado warning at Apr 19, 2011, 7:15 PM CDT for Shelby County, Illinois. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2011, 7:15 PM CDT (00:15 UTC)
Expired
Apr 19, 2011, 8:00 PM CDT
In force
45 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

County Shelby County, IL

The radar

The Lincoln radar (KILX), 108 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 8:02 PM CDTHAIL 0.78 Ne Ramsey, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 1:00 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2409 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 370 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2409 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
370 m²/s²
0-3 km storm-relative helicity
547 m²/s²
Significant tornado parameter
0.0
Supercell composite
24.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

937 
WFUS53 KILX 200015
TORILX
ILC173-200100-
/O.NEW.KILX.TO.W.0019.110420T0015Z-110420T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
715 PM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN SHELBY COUNTY IN CENTRAL ILLINOIS...

* UNTIL 800 PM CDT.

* AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 8 MILES NORTH OF RAMSEY...OR 10 MILES EAST OF
  NOKOMIS...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COWDEN...STEWARDSON...MODE...STRASBURG...TROWBRIDGE AND SIGEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3938 8848 3922 8847 3922 8913 3928 8913
TIME...MOT...LOC 0015Z 269DEG 47KT 3925 8906

$$

CHURCHILL
1 follow-up statement
582 
WWUS53 KILX 200041
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
741 PM CDT TUE APR 19 2011

ILC173-200100-
/O.CON.KILX.TO.W.0019.000000T0000Z-110420T0100Z/
SHELBY IL-
741 PM CDT TUE APR 19 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN SHELBY COUNTY
UNTIL 800 PM CDT...

AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE SQUALL LINE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS
AND BRIEF RAIN-WRAPPED TORNADOES.  THESE DANGEROUS STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LAKEWOOD TO 7 MILES NORTHEAST OF
RAMSEY...MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  COWDEN...STEWARDSON...STRASBURG...MODE...TROWBRIDGE AND SIGEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 3922 8906 3932 8888 3938 8848 3922 8847
TIME...MOT...LOC 0041Z 269DEG 47KT 3932 8873 3922 8893

$$

CHURCHILL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Apr 19, 6:50 PM CDT, 25 minutes earlier.

Area forecast discussion, Apr 19, 6:50 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
650 PM CDT TUE APR 19 2011

.DISCUSSION...
ISSUED 300 PM CDT TUE APR 19 2011

ACTIVE WEATHER PATTERN WILL CONTINUE FOR THE NEXT WEEK...RESULTING
IN NUMEROUS PERIODS OF SHOWERS AND THUNDERSTORMS.

SHORT TERM...TONIGHT THROUGH FRIDAY

LOW PRESSURE CURRENTLY DEVELOPING OVER NORTHERN MISSOURI WILL
TRACK E/NE ACROSS CENTRAL ILLINOIS THIS EVENING...TRIGGERING A
ROUND OF STRONG TO SEVERE THUNDERSTORMS. HIGHEST PROBABILITY OF
SEVERE WILL BE FOUND IN THE WARM SECTOR NEAR THE SURFACE LOW
TRACK...ROUGHLY ALONG AND SOUTHEAST OF A SPRINGFIELD TO DANVILLE
LINE. FORECAST SOUNDINGS CONTINUE TO INDICATE MODERATE INSTABILITY
AND A HIGH DEGREE OF LOW-LEVEL WIND SHEAR IN THE WARM SECTOR.
ONCE THE MID-LEVEL CAP IS BROKEN...SUPERCELL THUNDERSTORMS WILL
INITIATE ALONG AN ADVANCING COLD FRONT AFTER 5 PM. LARGE
HAIL...DAMAGING WIND GUSTS...AND A FEW TORNADOES WILL BE POSSIBLE.
NAM/GFS/4KM WRF-NMM ALL AGREE THAT SURFACE LOW AND TRAILING COLD
FRONT WILL CLEAR THE KILX CWA SHORTLY AFTER MIDNIGHT. HAVE
THEREFORE GONE WITH CATEGORICAL POPS ACROSS THE BOARD THIS
EVENING...THEN ONLY HELD ONTO LOW CHANCE ALONG AND EAST OF I-57
AFTER MIDNIGHT.

HIGH PRESSURE WILL BUILD INTO THE MIDWEST ON WEDNESDAY...PROVIDING
COOL AND DRY CONDITIONS. AS THE HIGH SHIFTS OFF TO THE EAST AND
THE NEXT IN A SERIES OF FAST-MOVING STORM SYSTEMS BEGINS TO
APPROACH FROM THE WEST...SHOWERS AND THUNDERSTORMS WILL DEVELOP
ACROSS WEST-CENTRAL ILLINOIS BY LATE THURSDAY AFTERNOON. BETTER
RAIN CHANCES WILL ARRIVE THURSDAY NIGHT...AS AN AREA OF SYNOPTIC
LIFT ASSOCIATED WITH STRONG MID-LEVEL WARM ADVECTION DEVELOPS
NORTH OF A WARM FRONT STRETCHING ACROSS SOUTHERN MISSOURI INTO THE
OHIO RIVER VALLEY. SURFACE LOW PRESSURE IS PROGGED TO DEVELOP
ALONG THE FRONT AND BEGIN TRACKING E/NE TOWARD ILLINOIS ON FRIDAY.
MODELS HAVE DIFFERING SOLUTIONS CONCERNING EXACT TRACK OF
LOW...WITH GFS TAKING IT IN A MORE NORTHERLY DIRECTION INTO
SOUTHERN WISCONSIN BY LATE FRIDAY NIGHT AND THE ECMWF PUSHING IT
NORTHEASTERLY INTO NORTHERN INDIANA. GIVEN THE FLAT ZONAL FLOW
PATTERN IN PLACE ACROSS THE CONUS...FAVOR THE ECMWF IN THIS CASE.
WITH SURFACE LOW ONCE AGAIN TRACKING RIGHT ACROSS CENTRAL
ILLINOIS...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
PARTS OF THE AREA FRIDAY AFTERNOON/EVENING. IN ADDITION...LARGE
TEMPERATURE GRADIENT WILL LIKELY DEVELOP ACROSS THE AREA...WITH
HIGHS HOVERING IN THE MIDDLE 50S NORTH OF PEORIA AND SOARING INTO
THE MIDDLE 70S ACROSS THE E/SE CWA.

LONG TERM...SATURDAY THROUGH TUESDAY

STILL QUITE A BIT OF UNCERTAINTY CONCERNING POSITION OF MAIN
BAROCLINIC ZONE OVER THE WEEKEND. IN THE WAKE OF THE FRIDAY
WAVE...GFS PUSHES FRONT SOUTHWARD TO NEAR THE OHIO RIVER WHILE
THE ECMWF MAINTAINS IT A BIT FURTHER NORTH ALONG I-70. ECMWF IS
PROBABLY THE WAY TO GO HERE...SO WILL KEEP RAIN CHANCES GOING
ACROSS THE SOUTHERN CWA ON SATURDAY. FURTHER NORTH...THINK A BRIEF
BREAK IN THE PRECIP WILL BE IN STORE ACROSS THE REMAINDER OF THE
AREA. ANY LULL IN PRECIP WILL BE SHORT-LIVED...AS NEXT UPPER WAVE
APPROACHING FROM THE WEST HELPS PULL THE BOUNDARY BACK NORTHWARD
ON SUNDAY/MONDAY. END RESULT WILL BE SHOWERS AND THUNDERSTORMS
ACROSS THE BOARD FROM SUNDAY THROUGH TUESDAY. LOCALLY HEAVY
RAINFALL WILL BE LIKELY OVER THE NEXT WEEK...SO FLOODING MAY
BECOME AN ISSUE ON MANY AREA STREAMS/RIVERS.

BARNES
&&

.AVIATION...
ISSUED 646 PM CDT TUE APR 19 2011

STRONG STORM SYSTEM AND ASSOCIATED SHOWERS/STORMS WILL EXIT THE
CENTRAL ILLINOIS TERMINAL AREA OVER THE NEXT FEW HOURS.
HOWEVER...UNTIL THIS OCCURS...STRONG STORMS ARE LIKELY TO IMPACT
KSPI/KDEC/KCMI TERMINALS. WINDS WILL SWING AROUND TO THE NORTHWEST
IN THE WAKE OF THE SYSTEM...WITH CIGS REMAINING OR BECOMING IFR
FOR THE BULK OF THE NIGHTTIME HOURS. EXPECT A GRADUAL INCREASE IN
CIGS...INTO AND THROUGH THE MVFR CATEGORY...DURING THE DAYTIME
HOURS ON WEDNESDAY.

BAK
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 19, 3:52 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
352 PM CDT TUE APR 19 2011

ILZ027>031-036>038-201100-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
352 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP EARLY THIS EVENING...PRIMARILY ALONG
AND EAST OF THE ILLINOIS RIVER. A FEW OF THE STORMS COULD BECOME
SEVERE...PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. THE MAIN
TORNADO THREAT WILL LIKELY REMAIN A BIT FURTHER SOUTHEAST ALONG
AND EAST OF I-55.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY
NIGHT THROUGH FRIDAY NIGHT. YET ANOTHER CHANCE OF THUNDERSTORMS
WILL OCCUR ON SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT.

ILZ040>057-061>063-066>068-071>073-201100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON-
MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT-
SHELBY-VERMILION-
352 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP EARLY THIS EVENING IN ADVANCE OF A COLD
FRONT. SOME OF THE STORMS WILL BECOME SEVERE...PRODUCING LARGE
HAIL...DAMAGING WIND GUSTS...AND TORNADOES. LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY
NIGHT THROUGH FRIDAY NIGHT. YET ANOTHER CHANCE OF THUNDERSTORMS
WILL OCCUR ON SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT.

BARNES

In the hours before

Local storm report, Apr 19, 6:32 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
632 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND GST     KINCAID                 39.59N 89.41W
04/19/2011  M80.00 MPH       CHRISTIAN          IL   MESONET

0625 PM     TSTM WND GST     MORRISONVILLE           39.42N 89.46W
04/19/2011  M60.00 MPH       CHRISTIAN          IL   MESONET

&&

LAUFENBERG
Local storm report, Apr 19, 6:37 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
637 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     TSTM WND DMG     TAYLORVILLE             39.52N 89.26W
04/19/2011                   CHRISTIAN          IL   EMERGENCY MNGR

            WIDE SPREAD POWER OUTAGE IN CITY OF TAYLORVILLE

0630 PM     TSTM WND DMG     1 E PAWNEE              39.59N 89.56W
04/19/2011                   SANGAMON           IL   MESONET

            TREES AND POWER POLES SNAPPED DOWN

0634 PM     HAIL             CANTON                  40.56N 90.04W
04/19/2011  M0.88 INCH       FULTON             IL   MESONET

&&

LAUFENBERG
Local storm report, Apr 19, 6:49 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
649 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND GST     2 S LATHAM              39.94N 89.16W
04/19/2011  E65.00 MPH       LOGAN              IL   EMERGENCY MNGR

&&

LAUFENBERG
Local storm report, Apr 19, 6:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
659 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             BRIMFIELD               40.84N 89.88W
04/19/2011  M0.75 INCH       PEORIA             IL   EMERGENCY MNGR

&&

LAUFENBERG
Local storm report, Apr 19, 7:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
712 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             5 S JACKSONVILLE        39.66N 90.23W
04/19/2011  M0.88 INCH       MORGAN             IL   EMERGENCY MNGR

0524 PM     HAIL             LYNNVILLE               39.69N 90.35W
04/19/2011  M0.88 INCH       MORGAN             IL   LAW ENFORCEMENT

0540 PM     HAIL             4 S WAVERLY             39.53N 89.95W
04/19/2011  M0.88 INCH       MORGAN             IL   EMERGENCY MNGR

0547 PM     HAIL             1 E CANTON              40.56N 90.02W
04/19/2011  M0.50 INCH       FULTON             IL   TRAINED SPOTTER

0550 PM     HAIL             1 NW KNOXVILLE          40.92N 90.30W
04/19/2011  M0.50 INCH       KNOX               IL   MESONET

0550 PM     HAIL             NEW BERLIN              39.73N 89.91W
04/19/2011  M0.88 INCH       SANGAMON           IL   EMERGENCY MNGR

0555 PM     HAIL             2 S NEW BERLIN          39.70N 89.91W
04/19/2011  M1.00 INCH       SANGAMON           IL   EMERGENCY MNGR

0555 PM     HAIL             KNOXVILLE               40.91N 90.29W
04/19/2011  M0.50 INCH       KNOX               IL   MESONET

0557 PM     HAIL             SHERMAN                 39.89N 89.61W
04/19/2011  M1.25 INCH       SANGAMON           IL   NWS EMPLOYEE

0600 PM     HAIL             1 N SHERMAN             39.90N 89.61W
04/19/2011  M1.00 INCH       SANGAMON           IL   LAW ENFORCEMENT

0610 PM     HAIL             WILLIAMSVILLE           39.95N 89.56W
04/19/2011  M1.00 INCH       SANGAMON           IL   TRAINED SPOTTER

            COCORAHS

0611 PM     TSTM WND DMG     CHATHAM                 39.67N 89.70W
04/19/2011                   SANGAMON           IL   LAW ENFORCEMENT

            WIND BLEW ROOF OFF A HOUSE

0620 PM     TORNADO          KINCAID                 39.59N 89.41W
04/19/2011                   CHRISTIAN          IL   EMERGENCY MNGR

            TORNADO ON GROUND

0620 PM     TORNADO          KINCAID                 39.59N 89.41W
04/19/2011                   CHRISTIAN          IL   EMERGENCY MNGR

            TORNADO ON GROUND BUILDINGS DAMAGED.

0620 PM     HAIL             CUBA                    40.49N 90.19W
04/19/2011  M1.00 INCH       FULTON             IL   EMERGENCY MNGR

0621 PM     TSTM WND DMG     TAYLORVILLE             39.52N 89.26W
04/19/2011                   CHRISTIAN          IL   EMERGENCY MNGR

            WIDE SPREAD POWER OUTAGE IN CITY OF TAYLORVILLE

0625 PM     TSTM WND GST     KINCAID                 39.59N 89.41W
04/19/2011  M80.00 MPH       CHRISTIAN          IL   MESONET

0625 PM     TSTM WND GST     MORRISONVILLE           39.42N 89.46W
04/19/2011  M60.00 MPH       CHRISTIAN          IL   MESONET

0630 PM     TSTM WND DMG     1 E PAWNEE              39.59N 89.56W
04/19/2011                   SANGAMON           IL   MESONET

            TREES AND POWER POLES SNAPPED DOWN

0630 PM     TSTM WND DMG     TAYLORVILLE             39.52N 89.26W
04/19/2011                   CHRISTIAN          IL   MESONET

            SIDING RIPPED OFF SOME BUILDINGS ON CHEROKEE STREET

0630 PM     TSTM WND DMG     TAYLORVILLE             39.52N 89.26W
04/19/2011                   CHRISTIAN          IL   MESONET

            TREES BLOWN DOWN ON SPENCER STREET

0634 PM     HAIL             CANTON                  40.56N 90.04W
04/19/2011  M0.88 INCH       FULTON             IL   MESONET

0645 PM     TSTM WND GST     2 S LATHAM              39.94N 89.16W
04/19/2011  E65.00 MPH       LOGAN              IL   EMERGENCY MNGR

0650 PM     HAIL             BRIMFIELD               40.84N 89.88W
04/19/2011  M0.75 INCH       PEORIA             IL   EMERGENCY MNGR

0654 PM     HAIL             ST. DAVID               40.49N 90.05W
04/19/2011  M1.75 INCH       FULTON             IL   CO-OP OBSERVER

&&

LAUFENBERG
Local storm report, Apr 19, 7:13 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
713 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     FLASH FLOOD      TAYLORVILLE             39.52N 89.26W
04/19/2011                   CHRISTIAN          IL   MESONET

            FLASH FLOODING IN DOWNTOWN TAYLORVILLE WITH 1 FOOT OF
            WATER ON SOME STREETS.

&&

LAUFENBERG

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:00 PM CDTTornado WarningILXColes, Douglas, Moultrie, Piatt, Shelby45 min
Apr 19, 7:02 PM CDTFlash Flood WarningILXChristian, Shelby6 hr
Apr 19, 7:08 PM CDTFlash Flood WarningILXMarshall, Peoria, Stark, Tazewell, Woodford6 hr
Apr 19, 7:17 PM CDTTornado WarningILXChampaign, Piatt28 min
Apr 19, 7:26 PM CDTFlash Flood WarningILXColes, Moultrie, Shelby6 hr
Apr 19, 7:26 PM CDTTornado WarningILXChampaign, Coles, Douglas34 min
Apr 19, 7:45 PM CDTSevere Thunderstorm WarningILXVermilion30 min
Apr 19, 7:46 PM CDTSevere Thunderstorm WarningILXEdgar29 min
Apr 19, 7:49 PM CDTSevere Thunderstorm WarningILXChampaign26 min
Apr 19, 7:56 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Effingham, Shelby49 min
Apr 19, 8:10 PM CDTTornado WarningILXVermilion20 min
Apr 19, 8:13 PM CDTSevere Thunderstorm WarningILXEdgar47 min
Apr 19, 8:14 PM CDTFlash Flood WarningILXColes, Cumberland, Douglas6 hr
Apr 19, 8:33 PM CDTFlash Flood WarningILXClark, Coles, Edgar6 hr
Apr 19, 8:46 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper59 min
Apr 19, 8:52 PM CDTTornado WarningILXEffingham, Shelby38 min
Apr 19, 8:56 PM CDTFlash Flood WarningILXEffingham6 hr
Apr 19, 9:13 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar47 min
Apr 19, 9:19 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland41 min
Apr 19, 9:27 PM CDTRiver Flood WarningILXPiatt12 days
Apr 19, 9:40 PM CDTRiver Flood WarningILXClay, Richland18 days
Apr 19, 9:46 PM CDTTornado WarningILXCrawford, Jasper, Lawrence, Richland44 min
Apr 19, 9:51 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper39 min
Apr 19, 9:53 PM CDTSevere Thunderstorm WarningILXLawrence, Richland27 min
Apr 19, 9:58 PM CDTSevere Thunderstorm WarningILXClark, Edgar17 min
Apr 20, 5:44 AM CDTRiver Flood WarningILXFulton, Knox16 hr

Nearby

Tornado Warnings in Illinois, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.